Tuesday, December 11, 2007


OK, so here's the story! I really hate these steroids. When I get done taking them it will be time for a long winter's nap! I have been up since 1:30 this morning, made a pot of coffee, drank some coffee, folded a load of clothes, washed my face, brushed my teeth, washed a load of clothes, and tried to think of something to blog about for the day! (These things were not necessarily done in that particular order!) What's really been strange is my unreal craving for coffee. Now, I really do like coffee, but this is getting ridiculous. I even found myself going into the breakroom yesterday at work and heating up coffee from the pot that I had made at 5:oo that morning, just so I could get a shot of the good old Java! What I was really wanting though, was a piping hot cup of Organic Love Buzz from etcetera!, but I couldn't leave the premises at that particular time.

Ok, so here's more to the story. Just got home from work (5:30 p.m.) and I am completeley exhausted, especially after my morning workout, thanks to the steroid buzz. I have decided that I just can't do it anymore. They are WIGGING me out!!! I am going to taper off on my own. I feel like my insides are going to blow up on me. So, is this a good thing or a bad thing? At least my back, hip and leg have quit hurting, but is SLEEP DEPRIVATION worth it? HELL NO! I need my beauty sleep! Just my humble opinion. VC


Patience-please said...

Do taper though. Don't just stop. I'm glad that at least your back/leg pain is better.
I love Organic Love Buzz too! But I haven't been to the coffee shop in ages.

Carbonara Clan said...

Roid rage is what its called! Pretty soon u will be beating on dad or something and ur penis will shrink! HA HA Take it from an expert on steriods, taper off and watch the coffee. Caffine and steriods are not a good mix really! Call ur Dr. for help!